Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 52, NWS Austin/San Antonio, TX

May 25, 2015Williamson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 25, 2015, 4:14 PM CDT for Williamson County, Texas. It took effect at May 25, 2015, 5:35 PM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 4:14 PM CDT (21:14 UTC)
In effect from
May 25, 2015, 5:35 PM CDT
Expired
May 26, 2015, 8:26 AM CDT
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Williamson County, TX

The radar

The Ft Hood radar (KGRK), 24 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Gabriel River at Georgetown South Fork (GETT2). The gauge peaked at 15.69 ft at May 25, 2015, 10:00 PM CDT.

actionminormoderate5101505/2505/2605/27
Action stage
7 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08104900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WGUS44 KEWX 252114
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 PM CDT MON MAY 25 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  South Fork San Gabriel River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC491-261326-
/O.NEW.KEWX.FL.W.0052.150525T2335Z-150526T1326Z/
/GETT2.1.ER.150525T2335Z.150526T0000Z.150526T0126Z.NO/
414 PM CDT MON MAY 25 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the South Fork San Gabriel River At Georgetown.
* until Tuesday morning...or until the warning is cancelled.
* At  3:15 PM Monday the stage was 4.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise to around 9.6 feet by early Monday evening.
* Impact...At 9.0 feet...Minor lowland flooding reaches low areas of the flood 
  plain with no significant damage. Lowest areas of the city park downtown are 
  flooded..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Georgetown          5    9    4.2   Mon 03 PM   5.4   4.6   4.2   3.8   3.4


&&

LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
      3064 9737 3062 9760             

$$
3 follow-up statements
219 
WGUS44 KEWX 252158
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 PM CDT MON MAY 25 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  South Fork San Gabriel River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC491-261558-
/O.EXT.KEWX.FL.W.0052.150525T2235Z-150526T1812Z/
/GETT2.2.ER.150525T2235Z.150526T0000Z.150526T0612Z.NO/
458 PM CDT MON MAY 25 2015

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for the South Fork San Gabriel River At Georgetown.
* until Tuesday afternoon...or until the warning is cancelled. 
* At  4:15 PM Monday the stage was 4.6 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise to around 13.6 feet by early Monday evening.
* Impact...At 9.0 feet...Minor lowland flooding reaches low areas of the flood 
  plain with no significant damage. Lowest areas of the city park downtown are 
  flooded..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Georgetown          5    9    4.6   Mon 04 PM   6.3   3.9   3.8   3.6   3.4


&&

LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
      3064 9737 3062 9760             

$$
418 
WGUS84 KEWX 260311
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1011 PM CDT MON MAY 25 2015

...The flood warning continues for the following rivers in Texas...

  South Fork San Gabriel River At Georgetown AFFECTING Williamson County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC491-262111-
/O.EXT.KEWX.FL.W.0052.000000T0000Z-150526T2305Z/
/GETT2.2.ER.150525T2236Z.150526T0400Z.150526T1105Z.NO/
1011 PM CDT MON MAY 25 2015

 The flood warning continues for the South Fork San Gabriel River At Georgetown.
* At  9:46 PM Monday the stage was 15.5 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 16.9 feet by late Monday night.
  The river will fall below flood stage Tuesday morning.
* Impact...At 17.0 feet...Moderate lowland flooding inundates many secondary and
  primary roads near the San Gabriel River from the headwaters of the South Fork
  to Granger Lake. The city park in Georgetown and any facilities and equipment 
  in the flood plain are damaged..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Georgetown          5    9   15.5   Mon 10 PM   7.7   5.0   4.6   4.2   4.0


&&

LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
      3064 9737 3062 9760             

$$
897 
WGUS84 KEWX 260832
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
332 AM CDT TUE MAY 26 2015

...The flood warning is cancelled for the following rivers in Texas...

  South Fork San Gabriel River At Georgetown AFFECTING Williamson County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC491-260902-
/O.CAN.KEWX.FL.W.0052.000000T0000Z-150526T2305Z/
/GETT2.2.ER.150525T2236Z.150526T0315Z.150526T0552Z.NO/
332 AM CDT TUE MAY 26 2015

The flood warning is cancelled for the South Fork San Gabriel River At Georgetown.
* At 3:15 AM Tuesday the stage was 6.5 feet.
* Flood stage is 9.0 feet.
* Forecast...the river will continue to fall to 3.4 feet by tomorrow morning.


&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM 
Location           STG  STG    STG    DAY TIME   Tue   Wed   Thu   Fri   Sat
  Georgetown         5    9    6.5   Tue 03 AM   5.5   3.4   2.9   2.5   2.3


&&

LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
      3064 9737 3062 9760             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 12:28 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, May 25, 12:28 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1228 PM CDT MON MAY 25 2015

.AVIATION.../18Z TAFS/
MAIN CONCERNS THIS FORECAST PERIOD WILL BE THE ONGOING THREAT FOR
STRONG TO SEVERE CONVECTION THIS AFTERNOON. GREATEST THREAT WILL
REMAIN AT THE I-35 TERMINALS. KDRT SHOULD BE GOOD WITH CONDITIONS
RETURNING TO VFR. CURRENT TRENDS ARE SHOWING SCATTERED TO
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE EASTERN
HALF OF THE REGION. MVFR CONDITIONS WILL CONTINUE WITH THE
CONVECTION AT THE I-35 SITES. WINDS WILL BE S/SE AT 10-15 KNOTS
WITH GUSTS TO AROUND 20 KNOTS. MAY SEE A BRIEF PERIOD LATE THIS
AFTERNOON AND INTO THE EVENING WITH MVFR CIGS. BY 06-08Z MVFR/IFR
CIGS DEVELOP AND CONTINUE THROUGH 18Z. WITH WET GROUNDS HAVE
INCLUDE SOME FOG FOR THE I-35 SITES AROUND SUNRISE.

&&

.PREV DISCUSSION... /ISSUED 925 AM CDT MON MAY 25 2015/

UPDATE...COORDINATED WITH SPC ON TORNADO WATCH UNTIL 4 PM. STORMS
WILL CONTINUE TO DEVELOP AND INCREASE IN COVERAGE AS THEY MOVE
EAST THROUGH THE HILL COUNTRY INTO THE I-35 CORRIDOR. ONGOING
SUPERCELL TRACKING THROUGH EDWARDS COUNTY HAS PRODUCED LARGE HAIL
REPORTS ALL THEY WAY BACK THROUGH VAL VERDE COUNTY...AND
SIGNIFICANT WIND DAMAGE REPORTED BACK INTO MEXICO WHERE IT BEGAN.
DISCRETE STORM CELLS WITH LARGE HAIL AND ISOLATED TORNADO
POTENTIAL WILL BE A THREAT WITH STORMS THROUGH AT LEAST THE HILL
COUNTRY AND I-35 CORRIDOR.

IN ADDITION...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE
TONIGHT. 1-3 INCHES POSSIBLE WITH ISOLATED AMOUNTS UP TO 5 INCHES.
ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN DANGEROUS FLASH
FLOODING...WITH STREAM FLOWS THROUGH THE HILL COUNTRY STILL
ELEVATED AND GROUNDS EAST SATURATED.

PREV DISCUSSION... /ISSUED 628 AM CDT MON MAY 25 2015/

AVIATION DISCUSSION...FOR 12Z TAF PACKAGE...
SEVERE THUNDERSTORM IN VICINITY OF KDRT AT TAF ISSUANCE. THIS
STORM SHOULD BE CLEAR OF THE TERMINAL BY 12Z SO ONLY INCLUDED VCTS
IN THE TAF. NO DEVELOPMENT SEEN YET BEHIND IT. OTHERWISE...NOT
MUCH CHANGE TO THE TAFS FROM THE 06Z ISSUANCE...TIMING STILL LOOKS
GOOD FOR TSRA AT I35 CORRIDOR TERMINALS. EXPECT ACTIVITY TO BE
CLEAR OF THE TERMINALS BY AROUND 00Z. ISOLATED STORMS MAY CLUTTER
APPROACH AND DEPARTURE ROUTES FROM MID MORNING THROUGH THE
AFTERNOON.

PREV DISCUSSION... /ISSUED 340 AM CDT MON MAY 25 2015/

SHORT TERM (TODAY THROUGH TUESDAY)...
THE ATMOSPHERE IS GETTING READY FOR ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS FOR THIS MORNING AND AFTERNOON...SOME OF WHICH COULD
HAVE HEAVY RAIN AND BE SEVERE. CURRENTLY ON WATER VAPOR IMAGERY
AND PER 00Z UPPER AIR ANALYSIS A COMPACT BUT STRONG SHORTWAVE
TROUGH CAN BE SEEN BEGINNING TO MOVE INTO WEST TEXAS. LOOKING AT
WATER VAPOR SHOWS US THAT THERE ARE TWO AREAS WHERE UPPER LIFT
WILL BE MAXIMIZED WITH THE FIRST BEING OVER WEST TEXAS IS CLOSER
PROXIMITY TO THE LOW. THE SECOND AREA OF ENHANCED LIFT IS FARTHER
SOUTH...JUST WEST OF OUR WESTERN COUNTIES. PER LATEST RADAR
IMAGERY...WE ARE ALREADY SEEING CONVECTIVE DEVELOPMENT ABOUT 40
MILES WEST OF DEL RIO. MORNING HIGH-RES MODEL GUIDANCE SHOWS THESE
TWO AREAS OF LIFT QUITE WELL AND KEEP AN AXIS OF THE MOST ACTIVITY
FOLLOWING A WSW TO ENE TRACK FROM THE RESPECTIVE ORIGINS. THIS
WOULD BRING HIGH COVERAGES OF SHOWERS AND STORMS TO NORTH OF OUR
CWA FROM THE NORTHERN PIECE AND A GOOD SWATH OF SHOWERS AND STORMS
ACROSS OUR CWA LATER THIS MORNING AND AFTERNOON. THE TIMING OF
THIS IS A BIT FASTER THAN PREVIOUS THOUGHT WITH THE MAIN ACTIVITY
TO THE I-35 CORRIDOR AROUND 18Z. FOR THE MORNING HOURS...THINK THE
ACTIVITY WILL FOLLOW THE EXPECTED MOTION QUITE WELL...BUT BY THE
AFTERNOON...CONVECTIVE OUTFLOW BOUNDARIES COULD LEAD TO MORE
CHAOTIC DEVELOPMENT AND STORM MOTIONS...AND COVERAGE OF ACTIVITY
IS EXPECTED TO INCREASE ACROSS THE EASTERN COUNTIES. WITH THIS
EXPECTED SCENARIO...THE BEST COVERAGE WOULD BE ACROSS THE EDWARDS
PLATEAU AND HILL COUNTRY THROUGH THE LATE MORNING HOURS...BEFORE
ENCOMPASSING MUCH OF THE AREA THIS AFTERNOON.

CURRENT GOES PWAT ANALYSIS SHOWS THE ATMOSPHERE IS SLIGHTLY DRIER
THAN THE LAST RAINFALL EVENT AND THIS WILL HELP KEEP RAIN TOTALS
DOWN. HOWEVER...GIVEN THE EXPECTED COVERAGE OF CONVECTION...1-4
INCHES OF RAIN WILL BE POSSIBLE WITH ISOLATED HIGHER AMOUNTS.
THESE AMOUNTS WILL NOT OCCUR FOR EVERYONE...BUT THE POTENTIAL IS
THERE. IT WILL NOT TAKE A LOT OF RAINFALL TO CAUSE ADDITIONAL
FLOODING SO EVERYONE NEEDS TO BE WEATHER AWARE TODAY. GIVEN THE
CONVECTION ALREADY ONGOING WEST OF THE RIO GRANDE...WENT AHEAD AND
INCLUDED THE REST OF THE CWA IN THE FLASH FLOOD WATCH AND MOVED UP
THE START TIME TO 11Z OR 6AM.

THE ATMOSPHERE WILL BE EXTREMELY UNSTABLE TODAY AND WITH PLENTY
OF SHEAR...SEVERE STORMS ARE LIKELY. THE MAIN THREATS WILL BE
LARGE HAIL INITIALLY...BUT DAMAGING WINDS CAN ALSO BE EXPECTED.
THE KDFX VAD WIND PROFILE AND SPC MESOANALYSIS INDICATE PLENTY OF
LOW-LEVEL SHEAR WITH TURNING FOR ISOLATED TORNADOES AS WELL. THE
THREAT FOR TORNADOES WILL CONTINUE EAST THROUGH THE AFTERNOON
HOURS. IN ADDITION TO THE FLOODING THREAT WE WILL HAVE A DECENT
SEVERE THREAT AND SPC HAS PLACED MUCH OF THE CWA IN AN ENHANCED
RISK WITH THE REST OF THE AREA IN SLIGHT. WITH THE ACTIVITY
CURRENTLY JUST WEST OF THE RIO GRANDE...SOME SORT OF CONVECTIVE
WATCH MAY BE NEEDED LATER THIS MORNING. AGAIN...BE WEATHER AWARE
ON THE HOLIDAY WITH MULTIPLE WAYS TO GET WEATHER INFORMATION.

STORMS ARE EXPECTED TO BE EAST OF THE CWA BY THE LATE EVENING AND
WILL KEEP SMALL CHANCES OF RAIN IN THE FORECAST FOR THE OVERNIGHT
PERIOD. THERE WILL BE A SMALL CHANCE OF DIURNALLY DRIVEN
CONVECTION TUESDAY AFTERNOON...BUT MOST OF THE FORECAST AREA
SHOULD REMAIN DRY.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
SHORTWAVE RIDGING IS EXPECTED ON WEDNESDAY...KEEPING MUCH OF THE
AREA DRY. WEDNESDAY WILL BE ONE OF THE WARMEST DAYS SO FAR THIS
SPRING WITH HIGHS REACHING THE UPPER 80S AND 90S FOR MUCH OF THE
AREA. BY THURSDAY....THE RIDGING IS EXPECTED TO BREAK DOWN AND
MOVE EAST AND WE SHOULD COOL A COUPLE OF DEGREES FOR HIGHS. AS THE
HIGH SHIFTS EAST...ANOTHER UPPER TROUGH IS EXPECTED TO BE MOVING
EAST ACROSS THE WESTERN CONUS. AS THIS SYSTEM NEARS THE
AREA...RAIN CHANCES WILL BE ON THE INCREASE ONCE AGAIN BEGINNING
THURSDAY. MODELS ARE KEEPING THIS LOW AROUND THE AREA THROUGH THE
WEEKEND...SO ANOTHER WET PERIOD IS POSSIBLE ALTHOUGH IT IS TOO
EARLY TO TELL HOW MUCH RAIN WILL FALL OR EXACTLY WHERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  68  88  73  89 /  80  30  20  20  20
AUSTIN BERGSTROM INTL AIRPORT  81  67  87  72  88 /  80  40  20  20  20
NEW BRAUNFELS MUNI AIRPORT     82  69  87  73  89 /  70  40  20  20  20
BURNET MUNI AIRPORT            80  66  87  71  87 /  80  30  20  20  20
DEL RIO INTL AIRPORT           90  70  91  74  90 /  60  10  -   20  20
GEORGETOWN MUNI AIRPORT        80  68  87  72  88 /  80  30  20  20  20
HONDO MUNI AIRPORT             84  70  88  73  88 /  60  20  20  20  20
SAN MARCOS MUNI AIRPORT        81  68  87  73  88 /  70  40  20  20  20
LA GRANGE - FAYETTE REGIONAL   82  71  87  74  88 /  80  60  20  20  20
SAN ANTONIO INTL AIRPORT       83  70  87  74  88 /  70  30  20  20  20
STINSON MUNI AIRPORT           82  70  88  74  89 /  70  30  20  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...76
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 9:30 AM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 AM CDT MON MAY 25 2015

TXZ171>173-183>194-202>209-217>225-228-261430-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
930 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

...TORNADO WATCH UNTIL 4 PM TODAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL
WILL BE POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. RAINFALL
TOTALS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED
AMOUNTS OVER 5 INCHES POSSIBLE.

DUE TO THE MULTIPLE WEATHER THREATS POSSIBLE DURING THE MEMORIAL
DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER
SITUATION. SINCE MANY WILL LIKELY BE TRAVELING AS PART OF THEIR
HOLIDAY PLANS...KNOW BEFORE YOU GO...WHAT ROADS MAY BE
EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN
AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS
FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE
DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH
CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT
WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE
SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING
POTENTIAL WILL EXIST AGAIN LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS AFTERNOON.

In the hours before

Local storm report, May 25, 3:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HEAVY RAIN       4 NNE AUSTIN            30.33N  97.72W
05/25/2015  M1.50 INCH       TRAVIS             TX   COCORAHS

            RAIN FELL IN THE PAST 90 MINUTES...WATER FLOWING DOWN
            THE STREET

&&

EVENT NUMBER EWX1500521

CVP
Local storm report, May 25, 4:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     4 NE PFLUGERVILLE       30.48N  97.57W
05/25/2015  E60 MPH          TRAVIS             TX   STORM CHASER

            SIGNS BLOWN DOWN AND SIDING BLOWN OFF BUILDINGS...WIND
            GUST ESTIMATED TO 60 MPH

&&

EVENT NUMBER EWX1500522

CVP
Local storm report, May 25, 4:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             10 N AUSTIN             30.42N  97.74W
05/25/2015  E1.00 INCH       TRAVIS             TX   AMATEUR RADIO

            NICKEL TO QUARTER SIZE HAIL

&&

EVENT NUMBER EWX1500523

CVP
Local storm report, May 25, 4:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
406 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       4 NNE AUSTIN            30.33N  97.72W
05/25/2015  E1.00 INCH       TRAVIS             TX   COCORAHS

            ONE INCH IN THE PAST HOUR...STREETS AND YARDS ARE
            FLOODED

&&

EVENT NUMBER EWX1500524

CVP
Local storm report, May 25, 4:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     FLASH FLOOD      1 SW CAMP MABRY         30.31N  97.78W
05/25/2015                   TRAVIS             TX   BROADCAST MEDIA

            HIGH WATER RESCUE IN THE 2900 BLOCK OF WESTLAKE DRIVE

&&

EVENT NUMBER EWX1500525

CVP
Local storm report, May 25, 4:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
05/25/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            FLOODING REPORTED AT MULTIPLE LOCATIONS AROUND THE CITY
            OF AUSTIN

&&

EVENT NUMBER EWX1500526

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:20 PM CDTRiver Flood WarningEWXBexar15 hr
May 24, 8:34 PM CDTRiver Flood WarningEWXUvalde23 hr
May 25, 5:37 AM CDTSevere Thunderstorm WarningEWXVal Verde68 min
May 25, 6:22 AM CDTTornado WarningEWXVal Verde26 min
May 25, 6:33 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 25, 6:42 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
May 25, 6:44 AM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
May 25, 7:21 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde54 min
May 25, 7:37 AM CDTSpecial Weather StatementEWXReal38 min
May 25, 7:38 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
May 25, 7:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real64 min
May 25, 8:12 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 25, 8:18 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real3 hr
May 25, 8:40 AM CDTSevere Thunderstorm WarningEWXKerr50 min
May 25, 8:45 AM CDTSpecial Weather StatementEWXReal30 min
May 25, 8:59 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real46 min
May 25, 9:00 AM CDTSevere Thunderstorm WarningEWXEdwards, Real60 min
May 25, 9:51 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr17 min
May 25, 9:57 AM CDTTornado WarningEWXGillespie20 min
May 25, 10:06 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr19 min
May 25, 10:12 AM CDTFlash Flood WarningEWXGillespie, Llano5 hr
May 25, 10:25 AM CDTSevere Thunderstorm WarningEWXLlano46 min
May 25, 11:20 AM CDTFlash Flood WarningEWXBurnet, Llano3 hr
May 25, 11:32 AM CDTFlash Flood WarningEWXGillespie, Kerr3 hr
May 25, 11:41 AM CDTSpecial Weather StatementEWXGillespie34 min
May 25, 11:46 AM CDTSpecial Weather StatementEWXLlano29 min
May 25, 12:04 PM CDTSpecial Weather StatementEWXLlano26 min
May 25, 12:12 PM CDTSpecial Weather StatementEWXGillespie33 min
May 25, 12:33 PM CDTTornado WarningEWXGillespie27 min
May 25, 12:51 PM CDTTornado WarningEWXBlanco, Gillespie24 min
May 25, 12:53 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall3 hr
May 25, 1:08 PM CDTTornado WarningEWXBurnet37 min
May 25, 1:13 PM CDTTornado Warning Tornado observedConsiderable damage threatEWXBlanco, Burnet, Llano47 min
May 25, 1:39 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays, Travis, Williamson2 hr
May 25, 1:51 PM CDTFlash Flood WarningEWXBexar, Burnet, Comal, Hays, Travis, Williamson3 hr
May 25, 1:51 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis, Williamson39 min
May 25, 1:59 PM CDTTornado WarningEWXBurnet, Travis, Williamson46 min
May 25, 2:18 PM CDTFlash Flood WarningEWXBurnet, Llano117 min
May 25, 2:29 PM CDTTornado WarningEWXHays, Travis46 min
May 25, 2:42 PM CDTTornado WarningEWXWilliamson20 min
May 25, 3:16 PM CDTTornado WarningEWXTravis29 min
May 25, 3:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more3 hr
May 25, 3:27 PM CDTSevere Thunderstorm WarningEWXWilliamson33 min
May 25, 3:38 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson52 min
May 25, 4:02 PM CDTFlash Flood Warning EmergencyEWXTravis, Williamson3 hr
May 25, 4:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell46 min
May 25, 4:19 PM CDTRiver Flood WarningEWXLlano27 hr
May 25, 4:21 PM CDTTornado WarningEWXBastrop, Travis24 min
May 25, 4:29 PM CDTRiver Flood WarningEWXBlanco24 hr
May 25, 4:29 PM CDTRiver Flood WarningEWXTravis35 hr
May 25, 4:45 PM CDTTornado WarningEWXBastrop30 min
May 25, 4:49 PM CDTFlash Flood Warning EmergencyEWXBastrop, Caldwell, Hays, Lee, Travis, Williamson3 hr
May 25, 4:58 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays3 hr
May 25, 5:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Lee46 min
May 25, 5:24 PM CDTSpecial Weather StatementEWXGuadalupe51 min
May 25, 5:48 PM CDTRiver Flood WarningEWXTravis26 hr
May 25, 6:00 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more45 min
May 25, 6:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more6 hr
May 25, 6:22 PM CDTTornado Warning Tornado observedEWXFayette23 min
May 25, 6:26 PM CDTRiver Flood WarningEWXCaldwell, Gonzales44 hr
May 25, 6:33 PM CDTTornado WarningEWXGonzales, Guadalupe, Wilson42 min
May 25, 6:47 PM CDTTornado WarningEWXFayette28 min
May 25, 6:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca42 min
May 25, 6:55 PM CDTTornado Warning Considerable damage threatEWXGonzales, Wilson37 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.